# SDR ASMF201503020

- Difficulty date: February 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 44,630 hours, 15,747 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYD LEAK IN THE MAIN BRAKE NR 3.  PERFORMED REVISION DETECTING QUICK DISCONNECTION LINE LOOSE OF THE MAIN BRAKE NR 3.  THE QUICK DISCONNECTION LINE WAS TIGHTENED, THE BRAKES HYD FUSES WERE RESEATED & QUICK DISCONNECTION LINES OF THE MAIN BRAKES NR 3 & 4 WERE INTERCHANGED IAW AMM 32-40-00, TESTED CORRECT.
